Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Investigation of Electromagnetic Diffraction by a Dielectric Body in a Waveguide using the Method of Volume Singular Integral Equation
Karlstad University, Faculty of Technology and Science, Department of Mathematics. (Surface Treatment Program/T2F)ORCID iD: 0000-0002-2691-2820
2009 (English)In: SIAM Journal on Applied Mathematics, ISSN 0036-1399, E-ISSN 1095-712X, Vol. 70, no 3, p. 969-983Article in journal (Refereed) Published
Abstract [en]

The problem of diffraction of an electromagnetic field by a locally nonhomogeneous body in a perfectly conducting waveguide of rectangular cross section isconsidered. This problem is reduced to solving a volume singular integral equation (VSIE). The examination of this equation is based on the analysis of the corresponding boundary value problem(BVP) for the system of Maxwell's equations and the equivalence of this BVP and VSIE. The existence and uniqueness for VSIE in the space of square-integrable functions are proved. A numerical Galerkin method for the solution of VSIE is proposed, and its convergence is proved

Place, publisher, year, edition, pages
SIAM , 2009. Vol. 70, no 3, p. 969-983
Keywords [en]
Volume singular integral equation, dielectric body, waveguide, Galerkin method
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-11151DOI: 10.1137/080726306OAI: oai:DiVA.org:kau-11151DiVA, id: diva2:494720
Available from: 2012-02-08 Created: 2012-02-08 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full texthttp://link.aip.org/link/?SMM/70/969http://dx.doi.org/10.1137/080726306

Search in DiVA

By author/editor
Shestopalov, Youri
By organisation
Department of Mathematics
In the same journal
SIAM Journal on Applied Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 71 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf